# SDR MASA200601308

- Difficulty date: May 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 15,069 hours, 13,444 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 3124
- Condition: Unknown
- Location: Hyd System
- Part time: 5,127 hours, 4,638 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7137 IAD - GEAR DISAGREE ON APPROACH MLG DID NOT EXTEND.  CREW CIRCLED AND GEAR CAME DOWN.  FERRIED TO CLT WHERE MAINTENANCE REMOVED AND REPLACED RESERVOIR AND THE 3A PUMP.  OP'S CHECK GOOD.
